Taste - Impaired

Home > Groups > Taste - Impaired

Support group for people who have Taste - Impaired, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hello everyone.

    Hello everyone.

    Post created 42 min 14 sec ago

  • a

    a

    Post created 3 days 11 hours ago

  • Help!! Awful taste in my mouth. Nothing gets rid o...

    Help!! Awful taste in my mouth. Nothing gets rid of it, except eating (of course). It's terrible because the xeljanz was working. But now I don't even want to take the medicine anymore.

    Any advice,
    Thanks

    Post created 4 days 18 hours ago

  • Does the sense of taste ever come back?

    Does the sense of taste ever come back?

    Post created 6 days 3 hours ago

  • I've been using latisse for a little over a month ...

    I've been using latisse for a little over a month and today I woke up with a metallic, almost sour taste in my mouth. This is the only thing different in my typical routine so no doubt that's the cause. Just wondering how long it takes to go away?

    Post created 6 days 13 hours ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 2 weeks 2 days ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 2 weeks 2 days ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 2 weeks 2 days ago

  • i have metallic taste, while going through withdra...

    i have metallic taste, while going through withdrawal, also when i eat certain foods, mainly sodas, sodas are the worst, makes very weak my breath could kill me with the way it smells, does anyone know anything to take if i was to get off the ritalin, or while i get these symptoms??

    Post created 3 weeks 4 hours ago

  • I have been on Plavix for over four years because...

    I have been on Plavix for over four years because of coronary stents. Since taking it I have had a horrible salty taste in my mouth all of the time. I thought it was due to other drugs that I was taking however that is not the case. I recently saw that other people have had taste problems with Plavix. Any One else had a salty taste? Also anyone taken Brillanta?

    Post created 3 weeks 1 day ago